FUNCTIONAL MEIR-KEELER CONTRACTIONS OVER METRIC SPACES
Overview & Synopsis
A fixed point result involving functional Meir-Keeler maps is established over (standard) ordered metric spaces. Further, it is shown that some related statements, including the ones due to Choudhury and Kundu [Demonstr. Math., 46 (2013), 327-334] or Du and Rassias [Int. J. Nonlin. Anal. Appl., 11 (2020), 55-66], are ultimately reducible to such techniques.
Indexed from repository: HAL Open Science
(
hal.science)
Keyboard Shortcuts:
← / → for pages • + / - for zoom • 0 to fit width
Powered by Mozilla PDF.js v3.11
Document Information
| Document Title | FUNCTIONAL MEIR-KEELER CONTRACTIONS OVER METRIC SPACES |
|---|---|
| Author / Organization | Mihai Turinici |
| Subject & Discipline | Multidisciplinary Academic Open Research |
| Categories | Science & Mathematics |
| Publication Year | 2022 |
| License / Rights | Open Access / Creative Commons |
| Resource Verification | Listed PDF (Verification Pending) |
| Original Host Website |
HAL Open Science
(hal.science)
|
| File Format | application/pdf (Portable Document Format) |
| Language | EN |
| Catalog ID | DOC-144193 |
| Original Source Link | Visit Source Page on hal.science » |